| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2019.(b)(4).The device was manufactured at the (b)(4) which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was implanted in the patient's operative eye on (b)(6) 2018.It was later explanted on (b)(6) 2019 due to dysphotopsia.No surgical interventions such as: vitrectomy; incision enlargement; or sutures were required.The replacement lens is a zcb00 21.0 diopter lens.Patient outcome is fine.No further information was provided.
Additional Manufacturer Narrative
Section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 1/17/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned inside of a biohazard plastic resealable bag and inside of the replacement lens'' daisy wheel.Identification labeling provided confirmed model zlb00, and sn (b)(6).Visual inspection with the unaided eye revealed the lens was cut in half, most probably due to explant.Based on the condition of the lens, further analysis is not possible.The complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.